# SDR AALA20150930001

- Difficulty date: September 29, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 83,673 hours, 45,274 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982125
- Part serial: 3275
- Condition: Low Pressure
- Location: Service Door
- Part time: 2,471 hours, 1,505 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B CHECK INSPECTIONS, AMT FOUND THE FWD SERVICE DOOR ESCAPE SLIDE WITH CYLINDER PRESS THAT WAS BELOW THE SERVICEABLE LIMIT.  THE FWD SERVICE DOOR ESCAPE SLIDE ASSEMBLY WAS REPLACED WITH A SERVICEABLE ASSEMBLY.
